MAUDE Adverse Event Report: VYAIRE MEDICAL VMAX; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION

VYAIRE MEDICAL VMAX; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Model Number VMAX ENCORE 22D
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Several attempts have been made to retrieve the sample from the customer.At this time, vyaire has not received the suspected mouth piece for evaluation.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
While using the vmax for pulmonary function testing, the patient's lips were sticking to the mouthpiece and causing their lips to bleed.

Brand Name
VMAX
Common Device Name
CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8713841
Report Number2021710-2019-10389
Device Sequence Number1888789
Product Code BTY
UDI-Device Identifier10846446021417
UDI-Public(01)10846446021417(11)20060601
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K942211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVMAX ENCORE 22D
Device Catalogue Number777405-101
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;